Kolmogorov widths of the classes $B^{\Omega}_{p, \theta}$ of periodic functions of many variables in the space $L_q$

  • K. V. Solich Iн-т математики НАН України, Київ

Abstract

We obtain exact-order estimates for the Kolmogorov widths of the classes $B^{\Omega}_{p, \theta}$ of periodic functions of many variables in the space $L_q$ for $1 ≤ p, q ≤ ∞$.
Published
25.10.2012
How to Cite
SolichK. V. “Kolmogorov Widths of the Classes $B^{\Omega}_{p, \theta}$ of Periodic Functions of Many Variables in the Space $L_q$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 10, Oct. 2012, pp. 1416-25, http://umj.imath.kiev.ua/index.php/umj/article/view/2668.
Section
Research articles